# SDR MASA2009082700278

- Difficulty date: August 27, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 15,549 hours, 11,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Bent
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2680 AUS TO CLT.  PASSENGER DOOR OUTER HANDLE FLAP BENT.  CONTRACT MX ADJUSTED FLAP.
